MAUDE Adverse Event Report: Hamilton Medical AG Hamilton-C1; Hamilton C1

Hamilton Medical AG Hamilton-C1; Hamilton C1
Model Number 161001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
While switching oxygen from tank to wall, alarm appeared "no oxygen " or "oxygen supply failed ".Duplicated the event in department and noticed that it took some time for the c1 to alarm that the vent had no oxygen.Once the o2 hose was plugged back in, the vent took some time to stop alarming "no oxygen." it seems to reset itself because the alarm disappears.Unsure if this is normal with c1's but it did result in both patients desatting.Another event happened when vent was turned on, immediately received an alarm for "oxygen supply failed ".I switched the quick connect and that seemed to fix the issue.I took that same quick connect to the department to trial it on another unit but did not receive the same issue.

Brand Name
Hamilton-C1
Common Device Name
Hamilton C1
Manufacturer (Section D)
Hamilton Medical AG
parc lndustrial vial 10
domat/ems, graubunden 7013
SZ  7013
MDR Report Key50182648
Report Number3016723884-2026-00016
Device Sequence Number15922851
Product Code CBK
UDI-Device Identifier07630002813426
UDI-Public07630002813426
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 08/07/2026
Report Date (Section F) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number161001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/20/2026
Event Location Hospital
Date Report to Manufacturer08/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA08/07/2026